# SDR RJEF20140108001

- Difficulty date: January 5, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N682TA
- Make and model: Airbus A320-233
- Aircraft serial: 3581
- Aircraft time: 21,275 hours, 7,699 cycles
- Engine: Iae V2527EA5
- Engine time: 21,311 hours, 7,716 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,   PILOT REPORTED INTERMITTENT ADVISORY OF NR 1 ENGINE HIGH N1 VIBRATION, REACHED 7.2 UNITS, N2 VIBRATION REACHED 4.2 UNITS.  AN OIL ODOR DETECTED.  ACFT RETURNED DEPARTURE FOR MAINTENANCE.  UNEVENTFUL LANDING.  BORESCOPIC INSPECTIONS TO NR 1 ENGINE, FOUND EVIDENCE OF OIL CONTAMINATION OF HPC STAGES 3 & 4.   R & R NR 1 ENGINE IAW EO A320RP71-005/05 R15.  TESTED SATISFACTORY.
